# SDR IPXA2015030586692

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77851
- Condition: Corroded
- Location: Bs 1541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 38R CORRODED AT STA 1541.  ACCOMPLISHED REPAIR TO LONGERON 38R, STA 1541 IAW EA 011-5310-01-A5747 AND EO MD11-5310-56840-A.  MAJOR REPAIR.
